MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES

BOSTON SCIENTIFIC CORPORATION NAVIGATOR; ENDOSCOPE AND/OR ACCESSORIES
Model Number M0062502011
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device code (b)(4).
 
Event or Problem Description
It was reported to boston scientific corporation that a navigation access sheath device was used during ureteroscopy procedure performed on (b)(6) 2022.During the procedure, the inner lining of the access sheath was peeling after a stone was pulled through using a basket.The procedure was completed with another navigator access sheath device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a040506 captures the reportable event of sheath peeled.The returned navigator device was analyzed, and a visual evaluation noted that the sheath bent/kink at the distal end.Microscopic examination was performed and observed closely the bent/kink in the device.Additionally, the inner lining was check under the magnification and was found peeled.No other problems with the device were noted.The reported event was confirmed.It is possible to conclude that operational factors, interaction/handling with the zero tip use during the procedure could have led the reported allegation of sheath peeled and consistently caused the bent/kink that was observed and could affect the performance of the device.Therefore, the most probable root cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on the event.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigation access sheath device was used during ureteroscopy procedure performed on (b)(6) 2022.During the procedure, the inner lining of the access sheath was peeling back after a stone basketed in a 1.9f zero tip was pulled through.The procedure was completed with another navigator access sheath device.There were no patient complications reported as a result of this event.

Brand Name
NAVIGATOR
Common Device Name
ENDOSCOPE AND/OR ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15639623
Report Number3005099803-2022-05915
Device Sequence Number6373283
Product Code KOG
UDI-Device Identifier08714729469575
UDI-Public08714729469575
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K030956
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502011
Device Catalogue Number250-201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date10/20/2022
Supplement Report FDA Received Date01/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown